Submit a question to our community and get an answer from real people.
Submit

Does Diphenhydramine HCI have memory loss as a side effect?

This year my memory loss has been worse and I was wondering if my taking 50 mg of this nighttime Sleep Aid could have memory loss as a side effect. Thanks

Report as

Diphenhydramine HCI has short-term memory loss as a side effect. Other side effects of the drug are sedation, visual disturbances, erectile dysfunction and difficulty in taking concentration. These are adverse effects of the drugs which come as a result of continued use for a long period of time. You can get information on more side effects via this link; http://en.wikipedia.org/wiki/Diphenhydramine#Adverse_effects.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches